MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON NEEDLE ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305761
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1 rb - safety mechanism failure.It was reported by customer that safety device not preattached to needle hub leaving needle exposed with no way to safely cap and dispose of.
 
Additional Manufacturer Narrative
Our quality engineer inspected the video and photo submitted for evaluation.The reported issue of safety mechanism failure was not confirmed upon inspection of the video.Analysis of the video showed the safety shield was already detached from the eclipse hub.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.From the video, it was observed that the safety shield was already detached from the eclipse hub so the root cause was unable to be determined.The user demonstrated the activation method by gripping the sides of the safety shield.This suggests that user-related factors may have contributed to the reported issue.

Brand Name
NEEDLE ECLIPSE 25X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23014228
Report Number2243072-2025-01141
Device Sequence Number21225809
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610(11)240909(17)290831(10)4237565
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305761
Device Lot Number4237565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown